# SDR CA121009008

- Difficulty date: October 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Engine: Ge CFM567B24
- System (JASC): 2330 · Entertainment System
- Part: Control Module
- Condition: Failed
- Location: Tv Monitor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE, CREW DETECTED A ODOR OF HOT RUBBER IN AFT CABIN, ODOR WAS NARROWED DOWN TO TV SCREEN 18D.  F/A`S TURNED TV POWER AND IFE/PASS SWITCH OFF AND THE ODOR DISSIPATED.  LTV ELECTRICAL ODOR SYS INTEGRITY CHECK WAS CARRIED IAW LTV AMM 44-20-28.  SIGNS OF FLUID CONTAMINATION WAS FOUND ON 18E DPCU AND SEB 18R, REPLACED ON SPEC TOGETHER WITH 18E.  LTV SYSTEM TESTED SERVICEABLE ON THE GROUND.
